# SDR TWAA9917403

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FUSELAGE TO VERTICAL STAB ATTACH ANGLE WAS CRACKED .875 INCH LONG AT RT SIDE, STA 1121.  CRACK IS BEYOND STOP DRILLED HOLES OF LOWER LEG CRACK.  REPAIRED PER SRM 53-05, FIG 230.  DOUBLER INSTALLED.
